# SDR EY2R9601498

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310Q
- Propeller: Mcauly 3AF32C87
- System (JASC): 6111 · Propeller Blade Section
- Part: Actuating Pin
- Part number: B4459
- Condition: Worn
- Location: Blade
- Part time: 3,428 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY BLADE ACTUATING PIN WORN
